# SDR AWXA200200446

- Difficulty date: May 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,971 hours, 33,161 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 694995613
- Condition: Frayed
- Location: R2 Door
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EVACUATION - DURING INSPECTION FOUND FRAYED R-2 DOOR ESCAPE SLIDE RELEASE CABLE. MAINTENANCE REMOVED AND REPLACED FRAYED RELEASE CABLE AT R2 DOOR, OPERATIONAL CHECK WAS GOOD.
